JournalszaaVol. 17, No. 4pp. 831–841

On Nonlinear Model of the Vibrating Membrane

  • A. Iannelli

    Politecnico di Milano, Italy
On Nonlinear Model of the Vibrating Membrane cover
Download PDF

Abstract

A nonlinear model describing the transversal motion of an elastic membrane is introduced and the corresponding equation is studied: An existence and uniqueness theorem for the global solution of the Cauchy-Dirichlet problem is proved

Cite this article

A. Iannelli, On Nonlinear Model of the Vibrating Membrane. Z. Anal. Anwend. 17 (1998), no. 4, pp. 831–841

DOI 10.4171/ZAA/853